| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump had compromised force sensor system alarm and insulin was also coming out during prime.The customer blood glucose level was 163 mg/dl.Troubleshooting was performed.Customer stated that the drive support cap was sticking out.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test.However device alarmed a33 during basic occlusion test due to loose or protruded drive support disk.Unable to perform occlusion test, prime or a33 test, excessive no delivery test.